Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Biesterfeldt’s completion axiom spaces

Author: R. J. Gazik
Journal: Proc. Amer. Math. Soc. 52 (1975), 401-405
MSC: Primary 54A20; Secondary 54E15
MathSciNet review: 0375201
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that a Hausdorff, totally bounded Completion Axiom space is a uniform space. The method of proof shows that Hausdorff Completion Axiom spaces have completions (in the embedding sense) which are again Hausdorff Completion Axiom spaces; moreover these completions are uniformly regular, uniformly strict, and have the regular extension property.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A20, 54E15

Retrieve articles in all journals with MSC: 54A20, 54E15

Additional Information

Keywords: Uniform convergence spaces, completions of uniform convergence spaces, Completion Axiom, uniformly regular and uniformly strict completions
Article copyright: © Copyright 1975 American Mathematical Society